Drug name
Advalgin Flash
Generic name
Ibuprofen lysine
Medicinal class
analgesic, antipyretic, anti-inflammatory
Drug form
400 mg coated tablet
Drug ingredients
Ibuprofen lysine 400
Mechanism of action
cyclooxygenase inhibitor
Indications
In addition to relieving pain and fever, this medicine also reduces inflammation. The uses of this medicine include: headache and migraine, fever and pain caused by cold and sinusitis, menstrual pain, toothache, muscle and joint pain, and pain after surgery.
Use in pregnancy and breastfeeding
Pregnancy
Adequate and well-controlled studies have not been conducted in pregnant women. Animal studies have not shown the incidence of congenital abnormalities. Due to the possibility of unwanted effects in the fetus, the use of this drug during pregnancy should be done under the supervision of a specialist doctor.
Breastfeeding
This drug may be secreted in breast milk and cause unwanted side effects in the infant. Therefore, its use during breastfeeding should be done with the doctor’s opinion.
What is Advalgin?
Advalegin Flash is a different and new 684 mg painkiller made from the active ingredient ibuprofen lysine.
This painkiller is 3 times more effective than ibuprofen in reducing toothache, menstrual cramps and muscle aches.
Advalgin Flash Indications
Ibuprofen is used to relieve pain and inflammation of rheumatoid arthritis, arthritis (including juvenile arthritis) and other musculoskeletal disorders, painful menstruation, postoperative pain, fever.
Advalgin Flash Side Effects
In patients with liver or kidney failure, gastrointestinal diseases such as gastrointestinal ulcers, heart failure, hypertension and coagulation disorders should be used with extreme caution.
Drug Interactions
Concomitant use with antacids may cause drug absorption. Taking ibuprofen with angiotensin converting enzyme (ACE) reverses its antihypertensive effect and also increases the risk of premature renal failure and hyperkalemia.
Blood pressure lowering diuretics may be reduced if taken concomitantly with this drug. The effect of insulin and drugs is down, possibly found by the pharmacist.
Concomitant use with cyclosporine increases the risk of renal toxicity. The excretion of lim and possibly methotrexate by ibuprofen has been investigated and found to be toxic.
The skill of platelet aggregation by this drug in wounds and gastrointestinal bleeding in patients treated with anticoagulants or thrombotic drugs may be dangerous. Concomitant use of this drug with aspirin is not recommended. Concomitant use of valproic acid with this drug increases the risk of bleeding due to interference with platelet function
Before taking this medicine, inform your doctor if you are using the following medicines
Alcohol, oral corticosteroids, corticotropin, supplements containing potassium – the possibility of serious stomach problems such as ulcers and bleeding may increase.
Anticoagulants, heparin, polycamycin, valproic acid – the risk of bleeding may increase.
Aspirin – If aspirin and ibuprofen are used simultaneously and continuously, the possibility of serious side effects increases.
Cyclosporine, digitalis glycosides, lithium, methotrexate, phenytoin – the amount of these drugs in the blood increases as well as the possibility of side effects.
Probenecid – the amount of ibuprofen in the blood and the possibility of side effects increase.
Triamterene – the possibility of kidney problems may increase.
Recommended tips
-
- There is a possibility of lazy eye (amblyopathy).
- If this medicine is used to treat arthritis, the course of treatment with this medicine should be completed. It may take at least 2 weeks to achieve the desired response.
- See your doctor if you have flu-like symptoms (chills, fever, or muscle aches) before or at the same time as the rash.
- Any abnormal bleeding such as vomiting of blood, blood in the urine and blood in the stool should be reported.
- In intravenous administration, it is necessary to deliver the necessary fluids to the person before starting treatment
Regarding the correct way to take the medicine, pay attention to these points
Take the medicine with a full glass of water. After taking the medicine, do not lie down for about 15 to 30 minutes. Otherwise, irritations may lead to swallowing difficulties.
In order to reduce stomach irritation, this medicine can be taken with food or an antacid medicine.
Use this medicine only according to the doctor’s prescription or medication guide. Do not take more amounts or more often than prescribed by the doctor or the drug guide, unless prescribed by the doctor.
If you miss a dose, take it as soon as you remember. But if it is almost time to take the next dose, take only that dose and avoid doubling the amount of medicine.
Precautions
1- If you are taking this medicine for a long time, visit your doctor at certain intervals in order to control the progress of the treatment. The doctor may prescribe some tests to check the occurrence of some unwanted side effects. These tests are important because serious side effects, including ulcers, bleeding, or blood disorders, can occur without warning.
2- Simultaneous use of this medicine with large amounts of alcoholic beverages may cause stomach problems.
3- Simultaneous and continuous use of this drug with other non-steroidal anti-inflammatory drugs may increase the possibility of unwanted effects. Also, simultaneous use of acetaminophen, aspirin or other salicylates or ketorolac with this drug may increase the risk of unwanted effects. The amount of risk depends on the daily intake of each drug and the duration of simultaneous use of the drugs.
4- Treatment with this drug can cause serious side effects. Sometimes these complications can be without symptoms. Although warning signs such as swelling of the face, fingers, feet and lower legs, severe stomach pain, black and tarry stools, vomiting blood or substances similar to coffee beans, unusual weight gain and skin rashes often occur. Also, serious symptoms of heart diseases such as chest pain, feeling of tightness in the chest, fast or irregular heart beat, abnormal flushing or skin warmth may occur. In such cases, immediately stop taking the medicine and contact your doctor.
5- Before performing any surgery (including dental surgery) or other urgent medical treatments, inform your doctor or dentist about the use of this medicine.
6- This drug may cause confusion, drowsiness, confusion, dizziness and loss of consciousness in some people. It may also cause blurred vision or other vision problems in some people. Therefore, it is recommended to be careful before driving and working with equipment that requires full alertness.
7- Some people may be more sensitive to sunlight while taking this medicine. Exposure to sunlight, even for a short time, may cause severe sunburn; creating blisters on the skin; skin rash, redness, itching or change in skin color and vision changes.
8- If you notice chills, fever, pain or muscle cramps and other flu-like symptoms, especially if accompanied by skin rashes, consult your doctor immediately. These effects may rarely be the first symptoms of serious drug side effects.
9- Taking this medicine may cause a serious allergic reaction called anaphylaxis. This reaction often occurs in patients who are allergic to aspirin or other non-steroidal anti-inflammatory drugs. Anaphylaxis requires immediate medical treatment. One of the most common symptoms of this reaction is rapid or irregular breathing; Wheezing and syncope noted. Other symptoms include facial skin color change; fast or irregular heartbeat or pulse; He mentioned urticaria like skin and swelling of the eyelids. In such a situation, urgent medical treatment is required immediately.
10- If the symptoms do not improve or if they worsen, if you observe a high fever or a fever that continues for more than 3 days, and redness or swelling of the painful area, consult your doctor.
prohibited usage
1- History of allergy to ibuprofen or any of the components of this medicine
2- History of severe allergic reaction such as anaphylaxis or angioedema caused by aspirin or other non-steroidal anti-inflammatory drugs
3- Simultaneous use with aspirin with a daily dose of more than 75 mg and other non-steroidal anti-inflammatory drugs
4- Nasal polyps with bronchial contraction caused by aspirin use
5- History of ulcer, perforation or bleeding of stomach or duodenum
6- Consumption in children less than 12 years old
7- Severe heart, liver or kidney failure
8- The last trimester of pregnancy
9- Before and after heart surgery
Was this helpful?
1 / 0